# SDR ASOA20131214138

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 35,426 hours, 26,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE LAST ROW CENTER ISLE EMERGENCY LIGHT INOPERATIVE. MX R & R LIGHT,  OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
